TITLE

Cutaneous nocardiosis complicating management of Crohn's disease with infliximab and prednisone

AUTHOR(S)
Singh, Sheldon M.; Rau, Neil V.; Cohen, Lawrence B.; Harris, Howard
PUB. DATE
October 2004
SOURCE
CMAJ: Canadian Medical Association Journal;10/26/2004, Vol. 171 Issue 9, p1063
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
INFLIXIMAB IS A CHIMERIC ANTI-TUMOUR NECROSIS FACTOR-α antibody that is efficacious in treating Crohn's disease. However, its immunomodulatory properties increase susceptibility to opportunistic infections. We present a case of cutaneous Nocardia infection in a patient who was taking infliximab for Crohn's disease. The case illustrates the challenges in the diagnosis and management of this disease and serves as a reminder of the complications associated with the use of immunomodulatory agents.
ACCESSION #
14736504

 

Related Articles

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics